# SDR 08FDEA01304

- Difficulty date: April 3, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR EXTERNAL SURFACE AFT LWR CORNER GOUGED.  DEPTH OF GOUGE WAS .048 FOUND TO BE OUT OF LIMITS IAW SRM 52-30-00. REMOVED EDGE MEMBER IAW SRM 51-40-21. REMOVED SEAL RETAINER IAW SRM 51-40-21. RECIEVED NEW EDGE MEMBER IAW SRM 52-31-00. FABBED DOUBLER AND FILLER IAW SRM 52-30-00, INSTALLED DOUBLER & FILLER IAW SRM 51-40-21, INSTALLED EDGE MEMBER & SEAL RETAINER IAW SRM 51-40-21.
